| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2; -9.50/1.0/080 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.It was reported there is low vault.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a specimen cup, in liquid.Visual inspection found the lens haptic torn.B5 - the lens was explanted at a later date.Claim#: (b)(4).